# SDR AALA201906119030

- Difficulty date: June 4, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 47,058 hours, 21,662 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND HORIZONTAL STABILIZER  ELEVATOR HINGE FITTING #3 WORN. REPLACED HINGE FITTING PER AMM 55-16-42-400-001-A.
